# SDR REXA2019081281152

- Difficulty date: July 28, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670313791
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON INTERNAL PRODUCTION DOUBLER IN BS 295 TO 310 BETWEEN STGR 26LH TO 26RH IN THE E/E COMPARTMENT.   INTERNAL PRODUCTION DOUBLER WAS REPLACED IAW SRM 51-42-06-001-001-A01, AND 51-42-20-001-001-A01.
